# SDR USAASB97134

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND A ROW OF EMERGENCY LIGHTS AT THE OVERWING EXITS INOP AND AT THE AFT GALLEY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER AND BATTERY PACK AT THE CABIN AFT RIGHT POSITION.  OPERATIONAL CHECK GOOD. (M)
